Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Taking montair lc for sinus problem. Had skin allergy after stopping medicine. Is it side effect of the tablet?

is there any side effect if we use montair lc for long term. I have been using this tablets one at night time for past 2 and a half years. I started to take this tablets for sinus treatment...later when I am stopped taking this...I was getting itching senstion on my allergy this the side effect of those tablets?
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  789
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
nausea, dizziness, appetite changes and dry mouth are the side effects
Answered: Sun, 17 Jun 2012
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor